# SDR UALA2011083104674

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,505 hours, 13,929 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 1640 LBL 22 - RBL 58.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM AT BS 1640 BETWEEN LBL 9.5 TO THE RT SIDE FRAME JOINT IAW PD 57-53-168 AND EVA 81201 WITHOUT DEVIATION.
